# SDR NACA2017061600043

- Difficulty date: June 16, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 57,008 hours, 42,133 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ON C2 DOOR FRAME (FWD) IS CORRODED.  DOUBLER ON C2 DOOR FRAME (FWD) REPLACED IAW SRM 51-40-02, REV 113, PAGE 2, PARA 4, 51-10-02, PAGE 8, PARA 8,  AND 51-40-02, PAGES 2-3.
